Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of the Ahlfors-Heins theorem


Author: Matts Essén
Journal: Bull. Amer. Math. Soc. 75 (1969), 127-131
DOI: https://doi.org/10.1090/S0002-9904-1969-12173-7
MathSciNet review: 0232953
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors and M. Heins, Questions of regularity connected with the Phragmén-Lindelöf principle, Ann. of Math. (2) 50 (1949), 341-346. MR 28943
  • 2. R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 68627
  • 3. J. L. Doob, A non-probabilistic proof of the relative Fatou theorem, Ann. Inst. Fourier (Grenoble) 9 (1959), 293-300. MR 117454
  • 4. M. Essén, Note on "A theorem on the minimum modulus of entire functions" by Kjellberg, Math. Scand. 12 (1963), 12-14. MR 159943
  • 5. M. Heins, Selected topics in the classical theory of functions of a complex variable, Holt, New York, 1962. MR 162913
  • 6. B. Kjellberg, A theorem on the minimum modulus of entire functions, Math. Scand. 12 (1963), 5-11. MR 159942
  • 7. D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N.J., 1946. MR 5923


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12173-7

American Mathematical Society